# SDR SWAA2014122335220

- Difficulty date: October 31, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 29,674 hours, 13,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1675 DAMAGED, BROKEN FUSES.  R & R BATTERY PACK IAW MM.
